# SDR MWEA00510

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99575704
- Condition: Scratched
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT AILERON HAD A DEEP SCRATCH IN LOWER SKIN APPROXIMATELY 2 FEET FROM INBOARD END.  INSTALLED NEW SKIN.  (X)
